# SDR 97ZZZX4422

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Spring Pin
- Part number: MS171655
- Condition: Missing
- Location: Tail Skid
- Component: 206020110103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION FOUND TAIL SKID ASSEMBLY HAD DEPARTED THE AIRCRAFT, SPRING PIN WAS ALSO MISSING.  SPRING PIN MUST HAVE FALLEN OUT, AND THEN TAIL SKID WITHOUT SPRING PIN TO HOLD IT ON FELL OFF THE AIRCRAFT DURING FLIGHT.  PILOT DID NOT NOTICE ANYTHING UNUSUAL DURING FLIGHT.
